Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diagnosed spasm and wound, having pain in anus and burning sensation after bowel. Under gone piles/fissures/and spasm treatment. Help?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 1524 Questions
Question
I had under gone piles/fissures/and spasm treatment by way of operations 4 times in the last 26 years twice it was after the child births. I am 51 years old recently I was operated by radio waves about 3yrs 10 months back.
The problem was not serious in the past but I had to take one tsp of liquid parafin regularly. Normally I do not take foods which may cause constipation I am pure vegetarian But some times this problem erupts suddenly.
The doctor diagnosed it as spasm and wound
sometimes I have acute pain arising from the anus up to the toes After bowel burning sensation and pain no bleeding
pl advice
Posted Sun, 18 Aug 2013 in Abdominal Pain
 
 
Answered by Dr. Amit Jain 24 minutes later
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM)

acute pain arising from the anus suggest there may be anal fissure

For which I will like to advise you:
1. Keep your stool soft by taking lots of fibres in your diet, may be psyllium fibres and lots of liquid. If still stool do not become soft then take some laxative like syrup cremaffin plus.
2. Apply local ointment that contain diltizem before and after defecation per anus
3. Sitz bath at least 3-4 times per day

I hope I have answered your query and this will help you. Remain in touch and get-well soon.

Above answer was peer-reviewed by
 
Follow-up: Diagnosed spasm and wound, having pain in anus and burning sensation after bowel. Under gone piles/fissures/and spasm treatment. Help? 17 minutes later
I have been given Evaq dilftiact gel and dilka as medicines
I would like to know the reasons for its recurrence
How can I prevent recurrence
 
 
Answered by Dr. Amit Jain 5 minutes later
Thanks for feedback.

Evaq diltiact gel prescribed by your Doctor contain diltizem only so continue with that.

Main cause of recurrence is passing hard stools and straining while passing stool.

So to prevent recurrence you have to avoid straining while defecation and and make your stool soft by taking fibres and or laxative

Thanks! Remain in touch and Getwell soon
Above answer was peer-reviewed by
 
Follow-up: Diagnosed spasm and wound, having pain in anus and burning sensation after bowel. Under gone piles/fissures/and spasm treatment. Help? 4 minutes later
There is spasm and edima doctor advises if it is not cured with medicines I may have to go through operations again what is this spasm
 
 
Answered by Dr. Amit Jain 8 minutes later
Actually there are two anal sphincters, XXXXXXX and external sphincter. External sphincter is under voluntary control means one can relax or contract on his own will. External sphincter is supplied by somatic nerves which carries pain sensation so when it is injured it is very painful and when it is painful it remains in contracted state (ie spasm) only. So when one uses ointment like diltizem it relaxes this external anal sphincter which was in in contracted state ie was in spasm

I hope I have answered your query. Keep in touch
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor